# SDR ASAA2023020941891

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,695 hours, 13,313 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. #2 PZTC SHOWS FLT DECK TRIM VALVE FAULT. ACCOMPLISHED PZTC BITE TEST REF B737-800 AMM 21-61-00-700-806-002. FAULT RESET. PERFORMED CABIN ZONE TEMP CONTROL AND INDICATION OPERATIONAL TEST REF AMM 21-61-00-700-807-002. OPS CK GOOD.
